Volume 14, issue 2 (2014)

Download this article
Download this article For screen
For printing
Recent Issues

Volume 20, 1 issue

Volume 19, 7 issues

Volume 18, 7 issues

Volume 17, 6 issues

Volume 16, 6 issues

Volume 15, 6 issues

Volume 14, 6 issues

Volume 13, 6 issues

Volume 12, 4 issues

Volume 11, 5 issues

Volume 10, 4 issues

Volume 9, 4 issues

Volume 8, 4 issues

Volume 7, 4 issues

Volume 6, 5 issues

Volume 5, 4 issues

Volume 4, 2 issues

Volume 3, 2 issues

Volume 2, 2 issues

Volume 1, 2 issues

Author Index
The Journal
About the Journal
Editorial Board
Subscriptions
Editorial Interests
Editorial Procedure
Submission Guidelines
Submission Page
Ethics Statement
ISSN (electronic): 1472-2739
ISSN (print): 1472-2747
To Appear
 
Other MSP Journals
Spin structures on $3$–manifolds via arbitrary triangulations

Riccardo Benedetti and Carlo Petronio

Algebraic & Geometric Topology 14 (2014) 1005–1054
Bibliography
1 G Amendola, R Benedetti, F Costantino, C Petronio, Branched spines of $3$–manifolds and Reidemeister torsion of Euler structures, Rend. Istit. Mat. Univ. Trieste 32 (2001) 1 MR1893390
2 S Baseilhac, R Benedetti, Analytic families of quantum hyperbolic invariants and their asymptotical behaviour, I arXiv:1212.4261
3 S Baseilhac, R Benedetti, Quantum hyperbolic invariants of $3$–manifolds with $\mathrm{PSL}(2,\mathbb C)$–characters, Topology 43 (2004) 1373 MR2081430
4 S Baseilhac, R Benedetti, Classical and quantum dilogarithmic invariants of flat $\mathrm{PSL}(2,\mathbb C)$–bundles over $3$–manifolds, Geom. Topol. 9 (2005) 493 MR2140989
5 R Benedetti, C Petronio, A finite graphic calculus for $3$–manifolds, Manuscripta Math. 88 (1995) 291 MR1359699
6 R Benedetti, C Petronio, Branched standard spines of $3$–manifolds, Lecture Notes in Mathematics 1653, Springer (1997) MR1470454
7 R Benedetti, C Petronio, Reidemeister–Turaev torsion of $3$–dimensional Euler structures with simple boundary tangency and pseudo-Legendrian knots, Manuscripta Math. 106 (2001) 13 MR1860979
8 C Blanchet, Invariants on three-manifolds with spin structure, Comment. Math. Helv. 67 (1992) 406 MR1171303
9 J Christy, Branched surfaces and attractors, I: Dynamic branched surfaces, Trans. Amer. Math. Soc. 336 (1993) 759 MR1148043
10 A Hatcher, Algebraic topology, Cambridge Univ. Press (2002) MR1867354
11 I Ishii, Flows and spines, Tokyo J. Math. 9 (1986) 505 MR875203
12 F Luo, private communication (2011–2013)
13 F Luo, J M Schlenker, Volume maximization and the extended hyperbolic space, Proc. Amer. Math. Soc. 140 (2012) 1053 MR2869090
14 F Luo, S Tillmann, T Yang, Thurston's spinning construction and solutions to the hyperbolic gluing equations for closed hyperbolic $3$–manifolds, Proc. Amer. Math. Soc. 141 (2013) 335 MR2988735
15 S V Matveev, Transformations of special spines, and the Zeeman conjecture, Izv. Akad. Nauk SSSR Ser. Mat. 51 (1987) 1104, 1119 MR925096
16 S V Matveev, Complexity theory of three-dimensional manifolds, Acta Appl. Math. 19 (1990) 101 MR1074221
17 R Piergallini, Standard moves for standard polyhedra and spines, Rend. Circ. Mat. Palermo Suppl. (1988) 391 MR958750
18 N Reshetikhin, V G Turaev, Invariants of $3$–manifolds via link polynomials and quantum groups, Invent. Math. 103 (1991) 547 MR1091619
19 J Roberts, Refined state-sum invariants of $3$– and $4$–manifolds, from: "Geometric topology" (editor W H Kazez), AMS/IP Stud. Adv. Math. 2, Amer. Math. Soc. (1997) 217 MR1470729
20 V G Turaev, O Y Viro, State sum invariants of $3$–manifolds and quantum $6j$–symbols, Topology 31 (1992) 865 MR1191386
21 R F Williams, Expanding attractors, Inst. Hautes Études Sci. Publ. Math. (1974) 169 MR0348794